MathSciNet Relay Station
MathSciNet bibliographic data
MR2407097 (2009a:53099) 53C42 (58J50)
Cheng, Qing-Ming First eigenvalue of a Jacobi operator of hypersurfaces with a constant scalar curvature. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3309–3318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement